# SDR HNAA2015111800339

- Difficulty date: November 18, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 48,391 hours, 58,752 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS, ELECTRICAL BURNING SMELL DURING FLIGHT IN CABIN, THEN SHORTLY DISSAPATED.....PERFORMED INSPECTION, SUSPECTED ROW 6 AC OVERHEAD LIGHT AT FAULT SEE SEQUENCE 2 FOR MEL.
